# SDR QXEA2021112900530

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 23,111 hours, 24,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT RAIL 11 FROM FSX10.5-X102.5, Y9.250 IS CORRODED BEYOND LIMITS. REPLACED SEAT RAIL 11 FROM FSX10.5-X102.5 Y9.250 IAW SRM 51-42-05-02-01, 51-41-05-00-01, 51-40-15-02-01, 51-40-07-01-01 REV 21.
